Representation of solutions of general linear differential systems of the second order

Ondřej Došlý

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 3, page 444-454
  • ISSN: 0011-4642

How to cite

top

Došlý, Ondřej. "Representation of solutions of general linear differential systems of the second order." Czechoslovak Mathematical Journal 35.3 (1985): 444-454. <http://eudml.org/doc/13528>.

@article{Došlý1985,
author = {Došlý, Ondřej},
journal = {Czechoslovak Mathematical Journal},
keywords = {transformations of linear differential systems; self-adjoint systems},
language = {eng},
number = {3},
pages = {444-454},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Representation of solutions of general linear differential systems of the second order},
url = {http://eudml.org/doc/13528},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Došlý, Ondřej
TI - Representation of solutions of general linear differential systems of the second order
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 3
SP - 444
EP - 454
LA - eng
KW - transformations of linear differential systems; self-adjoint systems
UR - http://eudml.org/doc/13528
ER -

References

top
  1. S. Ahmed A. С. Lazer, 10.1016/0362-546X(80)90087-5, J. Nonlinear. Anal. 4 (1980) 497-501. (1980) MR0574368DOI10.1016/0362-546X(80)90087-5
  2. O. Došlý, A phase matrix of linear differential systems, to appear in Časopis pro pěstování matematiky. Zbl0576.34032MR0796568
  3. O. Došlý, On transformations of selfadjoint linear differential systems, to appear in Arch. Math. Zbl0586.34034MR0916608
  4. G. J. Etgen, 10.1090/S0002-9947-1966-0190421-1, Trans. Amer. Math. Soc. 122 (1966) 289-310. (1966) Zbl0151.12302MR0190421DOI10.1090/S0002-9947-1966-0190421-1
  5. G. J. Etgen, 10.1090/S0002-9939-1966-0213646-0, Proc. Amer. Math. Soc. 17 (1966) 1226- 1232. (1966) Zbl0152.08403MR0213646DOI10.1090/S0002-9939-1966-0213646-0
  6. K. Kreith, A Prüfer transformation for nonselfadjoint systems, Proc. Amer. Math. Soc. 31 (1972) 147-151. (1972) Zbl0204.45504MR0293216

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.